Alert archive / Alabama / Tornado Warnings in 2018
Tornado Warning 10, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Mar 19, 2018, 6:25 PM CDT for Limestone County, Madison County, Alabama; Lincoln County, Tennessee. It was in force for 35 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2018, 6:25 PM CDT (23:25 UTC)
- Expired
- Mar 19, 2018, 7:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Limestone County, AL, Madison County, AL, Lincoln County, TN
The radar
The Northeast Alabama radar (KHTX), 66 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 6:30 PM CDT | TSTM WND DMG | 1 Wnw Elkmont, AL | HWY 127 IN ELKMONT BLOCKED WITH TREES. |
| Mar 19, 6:36 PM CDT | TSTM WND DMG | 3 Wsw Ardmore, AL | TREE BRANCHES DOWN, TREES SPLIT, AND SIGNS BLOWN OVER NEAR THE ALABAMA WELCOME CENTER ON I-65. TIME ESTIMATED FROM RADAR. POSSIBLE TORNADO. |
| Mar 19, 6:41 PM CDT | TSTM WND DMG | 4 Ssw Ardmore, AL | STRUCTURAL DAMAGE NEAR SWEET SPRINGS AND OAK GROVE ROADS SOUTH OF ARDMORE. TIME ESTIMATED FROM RADAR. POSSIBLE TORNADO. |
| Mar 19, 6:42 PM CDT | TSTM WND DMG | 2 Sw Ardmore, AL | STRUCTURAL DAMAGE REPORTED AT THE INTERSECTION OF OAK GROVE AND SWEET SPRINGS ROAD. |
| Mar 19, 6:42 PM CDT | TORNADO | 2 Sw Ardmore, AL | TORNADO OF UNKNOWN INTENSITY. STRUCTURAL DAMAGE REPORTED AT THE INTERSECTION OF OAK GROVE AND SWEET SPRINGS ROAD. |
| Mar 19, 6:43 PM CDT | HAIL 1 | 2 Sse Ardmore, AL | THREE HOMES SEVERELY DAMAGED NEAR THE CORNER OF OLD MILLER AND GATLIN ROADS. TIME ESTIMATED FROM RADAR. POSSIBLE TORNADO. |
| Mar 19, 6:51 PM CDT | TSTM WND DMG | 7 Nne Harvest, AL | TREE AND TREE LIMBS DOWN NEAR PULASKI PIKE AND CHARITY LANE. TIME ESTIMATED FROM RADAR. POSSIBLE TORNADO. |
| Mar 19, 6:59 PM CDT | TSTM WND DMG | 5 Nw Hazel Green, AL | TREES DOWN AT THE INTERSECTION OF MITCHELL MOORE AND BOBO SECTION ROAD. DEBRIS IN THE ROAD NEAR BUTTER AND EGG ROAD ONE BLOCK WEST. TIME ESTIMATED FROM RADAR. POSSIBLE TORNADO. |
| Mar 19, 7:01 PM CDT | TSTM WND DMG | 3 Nnw Hazel Green, AL | UTILITY POLES DOWN ON FRANK PATTERSON ROAD. TIME ESTIMATED FROM RADAR. POSSIBLE TORNADO. |
| Mar 19, 7:03 PM CDT | TSTM WND DMG | 3 Nnw Hazel Green, AL | TREE DOWN NEAR THE INTERSECTION OF BOBO SECTION RD. AND HILLS CHAPEL RD. TIME ESTIMATED FROM RADAR. POSSIBLE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 3:28 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
269
WFUS54 KHUN 192325 RRA
TORHUN
ALC083-089-TNC103-200000-
/O.NEW.KHUN.TO.W.0010.180319T2325Z-180320T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Huntsville AL
625 PM CDT MON MAR 19 2018
The National Weather Service in Huntsville Alabama has issued a
* Tornado Warning for...
Northwestern Madison County in north central Alabama...
Northeastern Limestone County in north central Alabama...
Southwestern Lincoln County in Middle Tennessee...
* Until 700 PM CDT
* At 625 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles north of Athens, moving east at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Ardmore around 640 PM CDT.
Hazel Green around 700 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Elkwood, Holland Gin, Leggtown, Blanche and Fisk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3506 8661 3491 8655 3490 8710 3499 8711
3499 8684 3506 8684
TIME...MOT...LOC 2325Z 266DEG 38KT 3496 8705
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Stumpf2 follow-up statements
616
WWUS54 KHUN 192339
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
639 PM CDT MON MAR 19 2018
ALC083-089-TNC103-200000-
/O.CON.KHUN.TO.W.0010.000000T0000Z-180320T0000Z/
Madison AL-Limestone AL-Lincoln TN-
639 PM CDT MON MAR 19 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN MADISON...NORTHEASTERN LIMESTONE AND SOUTHWESTERN
LINCOLN COUNTIES...
At 637 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Ardmore, or 12 miles north of Athens, moving east at
45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Weather spotters reported a funnel cloud along Interstate
65 near the Alabama and Tennessee state line. At 620 PM
trees were reported down in Lester in Limestone County.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ardmore around 640 PM CDT.
Hazel Green around 700 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Elkwood, Holland Gin, Blanche, Fisk and Taft.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3506 8661 3491 8655 3491 8697 3499 8698
3499 8684 3506 8684
TIME...MOT...LOC 2337Z 266DEG 38KT 3497 8689
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Stumpf126
WWUS54 KHUN 192342
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
642 PM CDT MON MAR 19 2018
ALC083-089-TNC103-200000-
/O.CON.KHUN.TO.W.0010.000000T0000Z-180320T0000Z/
Madison AL-Limestone AL-Lincoln TN-
642 PM CDT MON MAR 19 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN MADISON...NORTHEASTERN LIMESTONE AND SOUTHWESTERN
LINCOLN COUNTIES...
At 641 PM CDT, a confirmed tornado was located over Ardmore, or 14
miles northeast of Athens, moving east at 45 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Weather spotters confirmed tornado south of Ardmore.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Hazel Green around 700 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Blanche, Fisk, Taft, Elkwood and Holland Gin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3506 8661 3491 8655 3491 8690 3499 8691
3499 8684 3506 8684
TIME...MOT...LOC 2341Z 266DEG 38KT 3497 8683
TORNADO...OBSERVED
HAIL...1.00IN
$$
StumpfWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Mar 19, 6:18 PM CDT, 7 minutes earlier.
Area forecast discussion, Mar 19, 6:18 PM CDT, 7 minutes before
Area Forecast Discussion...UPDATED National Weather Service Huntsville AL 618 PM CDT Mon Mar 19 2018 .MESOSCALE DISCUSSION... Issued at 602 PM CDT Mon Mar 19 2018 Severe weather episode continues to unfold across northern Alabama late this afternoon. At 6 PM...a 997 millibar surface low was situated near the TN River in western TN. It's interesting to note that this feature is a bit deeper and slightly further south than the synoptic models progged 24 hours ago. The current high res guidance now deepens this low and actually slides it east southeast across the northern portions of the HUN CWA over the next several hours. Convection so far has been quite robust with HP supercellular structures and attendant circulations/rotational structures. Reports so far have ranged from very high end hail to some structural damage in the Russellville area. The last SPC mesoanalysis indicates 0-1 km SRH 400-600 m2/s2 along and east from Fayetteville to Moulton and mixed layer CAPE between 750 and 1500 j/kg. This is also supported by recent soundings sampling the environment. Low level winds remain backed across much of the area due to the location/deepening of the surface low and the proximity of the warm frontal structure. This, coupled with the strengthening mid level jet placed the central and eastern sections of the HUN CWA in an unfortunate sweet spot through mid evening. There is a slightly more stable boundary layer in far northeast Alabama but that may be balanced to some extent by the intensifying shear and orographic impacts. Storm structures will likely remain HP to hybrid supercell in nature leading to rain wrapped rotation signatures. Winds will eventually shift to the west/southwest as the drier air/front punches in. That will shut off the threat from west to east. && .NEAR TERM...(Tonight) Issued at 158 PM CDT Mon Mar 19 2018 At early afternoon, the surface low was located across the Ozarks with an attendant warm front across the northern MS Delta to near Jasper Alabama to near Macon Georgia. The low stratus has been quite persistent this morning with ceilings between 800 and 1200 feet in most areas. However, the latest G16 satellite trends show some notable clearing with breaks across central Alabama and back into Mississippi. Regional radar imagery shows several persistent clusters across central/northern Alabama with mostly small hail reports so far. In the near term, expect the environment across northern Alabama and southern Tennessee to continue to destabilize over the next several hours. This will be aided by an increasing low to mid level jet noted on satellite imagery entering northern Mississippi. The sounding profiles from the high res/short term guidance would support supercell structures with strong rotating updrafts between 22z and 03z and that is reflected well in the SPC outlooks. Without going into too many more details, a potentially volatile setup will be in place across the region this afternoon/evening. In fact, the latest HRRR and CAM guidance maximize the updraft helicity across north central and northeast Alabama at and just after sunset. The cold front should shut down the severe weather threat from west to east pretty quickly this evening. After a brief period of clearing with the dry slot/jet max behind the front the deep upper trough will swing across resulting in a stratus lower beneath an inversion. .SHORT TERM...(Tuesday through Wednesday) Issued at 158 PM CDT Mon Mar 19 2018 A breezy and chilly day will be in store for the Tennessee Valley on Tuesday as the upper low rotates through. As the thermal trough swings across late Tuesday/Tuesday night there may be enough lingering moisture to allow a brief and spotty changeover to snow. Not expecting much if any impacts given the light/brief nature of the precipitation and the warm ground temperatures. Clearing but continued cool weather anticipated on Wednesday as the upper low lifts off the eastern seaboard. .LONG TERM...(Wednesday night through Sunday) Issued at 158 PM CDT Mon Mar 19 2018 In the extended period, generally northwest flow will dominate initially before northern stream energy breaks down the upper level ridge. A cool and dry pattern on Thursday will give way to an approaching weak warm front by Thursday night into Friday. There appears to be some uncertainty with the available moisture with this system and have leaned toward the lower end of guidance. As the flow become more westerly and eventually southwesterly higher rain chances and eventually thunderstorm chances will return to the area by the weekend into early next week. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1209 PM CDT Mon Mar 19 2018 Active weather anticipated at both terminal locations over the next 24 hours. Currently IFR ceilings were noted due to a large expanse of stratus covering the region. This stratus will very slowly diminish and lift through the early afternoon hours as a warm front lifts northward. However, conditions will become more favorable for convection/thunder ahead of an approaching cold front and have included VCTS for this aftn/early evening at both locations. Also included a TEMPO window for more significant convection and associated wind gusts. Storms may be capable of producing damaging hail but did not include in TAFs. The storms are anticipated to swing east of the area after 03z with some clearing noted late evening/overnight. However, stratus is once again expected to overspread the area toward Tuesday morning. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && MESOSCALE...15 NEAR TERM...15 SHORT TERM...15 LONG TERM...15 AVIATION...15 For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Mar 19, 5:10 PM CDT, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 510 PM CDT Mon Mar 19 2018 ALZ001>010-016-TNZ076-096-097-201315- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-De Kalb-Cullman-Moore-Lincoln-Franklin TN- 510 PM CDT Mon Mar 19 2018 This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...Tonight... Severe thunderstorms will spread eastward across the Tennessee Valley this evening ahead of an approaching storm system. All modes of severe weather including very large hail up to baseball size, damaging winds, and tornadoes can be expected. A strong tornado or two will be possible. The severe weather risk will diminish quickly late this evening into tonight as the front pushes east of the area. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Isolated thunderstorms return to the forecast Saturday and Sunday. .SPOTTER CALL TO ACTION STATEMENT... Activation of storm spotters and emergency management personnel is expected through this evening.
In the hours before
Local storm report, Mar 19, 6:00 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
600 PM CDT MON MAR 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG RUSSELLVILLE 34.50N 87.72W
03/19/2018 FRANKLIN AL BROADCAST MEDIA
TREE DOWN ACROSS EAST LAWRENCE STREET IN
RUSSELLVILLE. POSSIBLE TORNADO. TIME
ESTIMATED FROM RADAR.
&&
BCCLocal storm report, Mar 19, 6:01 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
601 PM CDT MON MAR 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG 1 E RUSSELLVILLE 34.51N 87.72W
03/19/2018 FRANKLIN AL AMATEUR RADIO
TREES AND POWER LINES DOWN ALONG HIGHWAY 43.
POSSIBLE TORNADO. TIME ESTIMATED FROM RADAR.
&&
BCCLocal storm report, Mar 19, 6:11 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
611 PM CDT MON MAR 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 2 NNW MOULTON 34.52N 87.29W
03/19/2018 E1.00 INCH LAWRENCE AL AMATEUR RADIO
QUARTER SIZE HAIL AT THE CORNER OF AL 33 AND
AL 157.
&&
BCCLocal storm report, Mar 19, 6:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
614 PM CDT MON MAR 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG 1 SSE RUSSELLVILLE 34.50N 87.72W
03/19/2018 FRANKLIN AL BROADCAST MEDIA
VISIBLE DAMAGE TO A METAL BUILDING AND
WAFFLE HOUSE SIGN IN RUSSELLVILLE ALONG AL
33. POSSIBLE TORNADO. TIME ESTIMATED FROM
RADAR.
&&
BCCLocal storm report, Mar 19, 6:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
619 PM CDT MON MAR 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 5 ENE LEXINGTON 35.00N 87.30W
03/19/2018 LAUDERDALE AL EMERGENCY MNGR
TREE DOWN ON COUNTY ROAD 89 AT THE TENNESSEE
STATE LINE. TIME ESTIMATED FROM RADAR.
&&
BCCLocal storm report, Mar 19, 6:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
624 PM CDT MON MAR 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 1 N MOULTON 34.49N 87.28W
03/19/2018 E1.75 INCH LAWRENCE AL TRAINED SPOTTER
GOLF BALL SIZE HAIL AT THE CORNER OF AL 157
AND AL 24.
&&The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 4:00 AM CDT | Special Weather Statement | HUN | Lawrence | 30 min |
| Mar 19, 8:59 AM CDT | Special Weather Statement | HUN | Jackson | 31 min |
| Mar 19, 11:55 AM CDT | Special Weather Statement | HUN | Lauderdale | 35 min |
| Mar 19, 12:23 PM CDT | Special Weather Statement | HUN | Colbert | 37 min |
| Mar 19, 12:31 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 29 min |
| Mar 19, 12:58 PM CDT | Special Weather Statement | HUN | Colbert | 47 min |
| Mar 19, 1:20 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale, Lawrence | 40 min |
| Mar 19, 1:38 PM CDT | Tornado Warning | HUN | Colbert | 23 min |
| Mar 19, 2:13 PM CDT | Special Weather Statement | HUN | Jackson | 32 min |
| Mar 19, 2:21 PM CDT | Special Weather Statement | HUN | Limestone | 39 min |
| Mar 19, 2:41 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 34 min |
| Mar 19, 3:13 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 47 min |
| Mar 19, 3:55 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 35 min |
| Mar 19, 4:01 PM CDT | Special Weather Statement | HUN | Cullman | 44 min |
| Mar 19, 4:48 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 42 min |
| Mar 19, 4:58 PM CDT | Tornado Warning | HUN | Colbert, Franklin | 32 min |
| Mar 19, 5:13 PM CDT | Tornado Warning | HUN | Colbert | 15 min |
| Mar 19, 5:20 PM CDT | Tornado Warning | HUN | Franklin, Lawrence | 40 min |
| Mar 19, 5:21 PM CDT | Special Weather Statement | HUN | DeKalb | 39 min |
| Mar 19, 5:27 PM CDT | Tornado Warning | HUN | Colbert, Franklin, Lawrence | 33 min |
| Mar 19, 5:38 PM CDT | Special Weather Statement | HUN | Lauderdale | 52 min |
| Mar 19, 5:54 PM CDT | Tornado Warning | HUN | Franklin, Lawrence | 40 min |
| Mar 19, 5:57 PM CDT | Tornado Warning | HUN | Franklin, Lawrence | 48 min |
| Mar 19, 6:02 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Limestone | 28 min |
| Mar 19, 6:04 PM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 26 min |
| Mar 19, 6:25 PM CDT | Tornado Warning | HUN | Cullman, Lawrence, Morgan | 35 min |
| Mar 19, 6:48 PM CDT | Tornado Warning | HUN | Cullman, Marshall, Morgan | 27 min |
| Mar 19, 6:50 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 25 min |
| Mar 19, 6:55 PM CDT | Tornado Warning | HUN | Madison | 35 min |
| Mar 19, 6:57 PM CDT | Tornado Warning | HUN | Cullman | 33 min |
Nearby
Tornado Warnings in Alabama, 2018Tornado Warnings in Tennessee, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.